# SDR AALA202104289001

- Difficulty date: April 27, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 28,050 hours, 11,106 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 20ABC SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  RECONNECTED HARNESS PLUG UNDER SEAT 20ABC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
